# SDR CA960919004

- Difficulty date: August 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727227
- Engine: Pwa JT8D9A
- System (JASC): 7933 · Engine Oil Temperature
- Part: Probe
- Condition: Broken Wire
- Location: Nr 2 Eng Oil Tem
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: A, E

## Discrepancy

(CAN) #2 ENGINE SHUT DOWN IN CLIMB DUE TO OIL TEMPERATURE AT ALLOWABLE MAXIMUM. BROKEN GROUND WIRE AT PROBE.
